# SDR DALA13051179232

- Difficulty date: September 26, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 31,473 hours, 21,951 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY OVEN STARTED SMOKING WHEN IT WAS TURNED ON.  MX INSPECTED CONTENTS OF OVEN, NO SPILT FOOD OR SAUCE.  FD TO MCO/PLAC IAW MEL 25-34-02.  CIRCUIT BREAKER PULLED AND COLLARED.  PERFORMED VISUAL INSPECTION OF OVEN.  FOUND COOKED MEALS IN THE OVEN, EVEN WITH CB PULLED AND COLLARED.  REMOVED COLLAR FROM CB. OPERATION OF OVEN CHECKS GOOD. NO SMOKE WHEN OPERATED.  OK FOR SERVICE.
